# SDR AALA20060956

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY SEAT PATH LIGHTING IN CABIN AT AB5 4 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY SEAT PATH LIGHTING IN CABIN AT AB5 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
